توجه: محتویات این صفحه به صورت خودکار پردازش شده و مقاله‌های نویسندگانی با تشابه اسمی، همگی در بخش یکسان نمایش داده می‌شوند.
۱Nephrotic Syndrome after Treatment with D–Penicillamine in a Patient with Wilson’s Disease– A Case Report
اطلاعات انتشار: Journal of pediatric nephrology، چهارم،شماره۲، ۲۰۱۶، سال
تعداد صفحات: ۴
We report a case with Wilson’s disease who developed nephrotic syndrome one year after starting D–pencillamine. After stopping D–penicillamine, only zinc was given for maintenance. His proteinuria resolved after four weeks of full dose prednisolone administration and three intravenous methylprednosolone injections for nephrotic syndrome. Membranous glomerulopathy is most commonly associated with nephrotic syndrome secondary to D penicillamine but isolated cases of minimal change lesions are also reported like our case.The most likely cause of nephrotic syndrome in this child was the late complications of D–penicillamine. It also reemphasizes the importance of early monitoring for proteinuria and the need to shift to an alternative agent if side effects develop.
نمایش نتایج ۱ تا ۱ از میان ۱ نتیجه